Alert archive / New Mexico / Flash Flood Warnings in 2017
Flash Flood Warning 52, NWS Albuquerque, NM
NWS Albuquerque, NM issued this flash flood warning at Oct 4, 2017, 5:32 PM MDT for Bernalillo County, Sandoval County, New Mexico. It was in force for 118 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 4, 2017, 5:32 PM MDT (23:32 UTC)
- Expired
- Oct 4, 2017, 7:30 PM MDT
- In force
- 118 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Flood severity
- None
Counties Bernalillo County, NM, Sandoval County, NM
The radar
The Albuquerque radar (KABX), 19 km from the middle of the area, began a volume at 23:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 11.5 hours before the alert went out and 28 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 656 J/kg
- Mixed-layer CIN
- -17 J/kg
- Mixed-layer LCL
- 1177 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 148 m²/s²
- 0-3 km storm-relative helicity
- 270 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 3.2
The text
As transmitted.
883
WGUS55 KABQ 042332
FFWABQ
NMC001-043-050130-
/O.NEW.KABQ.FF.W.0052.171004T2332Z-171005T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Albuquerque NM
532 PM MDT WED OCT 4 2017
The National Weather Service in Albuquerque has issued a
* Flash Flood Warning for...
Southern Sandoval County in north central New Mexico...
Bernalillo County in central New Mexico...
* Until 730 PM MDT.
* At 526 PM MDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Up to three inches of rain have
already fallen. Flash flooding is expected to begin shortly.
* Some locations that will experience flooding include...
Northern Albuquerque, Rio Rancho, Corrales, Paradise Hills,
Northern Meadows, Vista Hills and Rio Rancho City Center.
Flood waters are expected to move down Calabacillas Arroyo and
Arroyo de Los Montoyas. Low water crossings west of Rio Rancho may
be flooded as well.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Do not enter or cross flowing water or water of unknown depth.
Both localized and distant heavy rainfall will create sudden and
dangerous flows in arroyos and over low water crossings.
&&
LAT...LON 3542 10670 3532 10669 3527 10660 3525 10661
3526 10672 3522 10671 3520 10664 3518 10665
3521 10686 3542 10686
$$
541 follow-up statement
998
WGUS75 KABQ 050126
FFSABQ
Flash Flood Statement
National Weather Service Albuquerque NM
726 PM MDT WED OCT 4 2017
NMC001-043-050136-
/O.EXP.KABQ.FF.W.0052.000000T0000Z-171005T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Sandoval-Bernalillo-
726 PM MDT WED OCT 4 2017
...THE FLASH FLOOD WARNING FOR SOUTHERN SANDOVAL AND BERNALILLO
COUNTIES WILL EXPIRE AT 730 PM MDT...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed any remaining road closures.
LAT...LON 3542 10670 3532 10669 3527 10660 3525 10661
3526 10672 3522 10671 3520 10664 3518 10665
3521 10686 3542 10686
$$
54What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Oct 4, 3:03 PM MDT, 2 hours 29 minutes earlier.
Area forecast discussion, Oct 4, 3:03 PM MDT, 2 hours 29 minutes before
Area Forecast Discussion National Weather Service Albuquerque NM 303 PM MDT Wed Oct 4 2017 .SYNOPSIS... A very moist southerly flow across the state will bringing numerous to widespread showers and storms across New Mexico through Thursday evening. A few isolated storms could become severe across the NW this evening. Already saturated soils will increase the threat of flash flooding, especially over eastern NM. Drier weather arrives by Friday and through the weekend from a Pacific cold front. && .DISCUSSION... A very moist airmass as shown by this morning's sounding with a near record PWAT. The increased moisture has pushed the NM/AZ border. The upper low over CA yesterday has moved into the northern Rockies with a high shifting west into Texas. This has left the jetmax centered over the Great Basin with mid-level shear values 50-60kts over NW NM. Given the increased moisture, there is also moderate instability with MUCAPE values 2000-3000 J/kg. This will lead to a moderate risk of severe t-storms over western and and NW New Mexico, capable of producing large hail and strong downburst winds this evening. Numerous to widespread showers and storms are expected elsewhere across the state, producing locally heavy downpours. Given lastnight's heavy rains over the eastern plains and the potential for training cells over central NM and the Sangre's, a Flash Flood Watch has been hoisted for tonight through Thursday evening. Thursday will see persistent forecasting with perhaps a slight shift in storm activity to the east, but overall no real change from Wednesday. The upper low over the northern Rockies will open to a trough swinging through a Pacific cold front by Friday. Highs will drop ~10F behind the front across the NW half of the state first, then extending into the SE plains by Saturday. Long range, models are depicting another stout Pacific front arriving by the start of next week, dropping temperatures considerably across the northern half of the state. There's still considerable differences in timing with the ECMWF being the fastest to arrive Monday morning, and the GFS holding off until Tuesday morning. 24 && .FIRE WEATHER... An upper level low pressure system tracking slowly northeastward across the Great Basin and northern Rockies will continue to draw deep moisture over New Mexico through Thursday. PWATs over 1 inch across central and southeast areas are expected tonight and Thursday with record or near record values for these dates forecast at Albuquerque. Tonight through Thursday night, 0.25 to 0.75 inch rain amounts will be common east of the continental divide, with local amounts over 1.5 inches over central and eastern areas. Lighter amounts are expected west of the continental divide. The upper level low will begin to migrate eastward onto the upper Great Plains Thursday night and Friday, steering drier air over New Mexico. A Pacific cold front will also arrive from the west and northwest on Friday with dry air. West winds will become breezy to windy Friday afternoon across northern areas and from the central mountains eastward across the eastern plains. Gusts may peak near 50 mph in the Sangre de Cristo Mountains and eastward onto the northeast highlands and plains. Isolated showers and thunderstorms may linger Friday from south central to east central areas, but wetting footprints will probably be small with these cells. A back door cold front will dive southward through the eastern plains Friday night, but this front will be dry. Persistent dry air flowing into the area from the west and northwest on Saturday will cause humidities to continue to trend downward with dry weather expected Saturday and Sunday. An upper level trough crossing the northern and central Rockies will send a moist back door cold front southwestward through the state starting late Sunday night or Monday morning resulting in humidities 5 to 29 degrees higher on Monday. The GFS and ECMWF differ on the timing of the upper level trough and surface cold front. The system will bring a slight chance of showers and thunderstorms to some areas along and east of the central mountain chain Sunday night through Monday night. Temperatures will trend downward areawide both Monday and Tuesday with highs bottoming out on Tuesday a few to 12 degrees below normal across the west, and as much as 19 degrees below normal in the east. Areas of poor ventilation east of the continental divide on Thursday will see some improvement as winds strengthen areawide on Friday. In the wake of Friday's Pacific cold front mostly poor ventilation is expected Saturday. Some poor readings may linger across northern areas on Sunday, before decreasing again with Monday's back door cold front. 44 && .AVIATION... 18Z TAF CYCLE With abundant moisture to persist over the area through Thursday, widespread showers and thunderstorms are expected this afternoon through tonight. The greatest coverage will favor locations along and east of the continental divide. A few storms may turn severe from west central to north central areas this afternoon and evening. Southeasterly upslope flow along the east slopes of the central mountain chain should produce areas of MVFR and IFR conditions in low clouds and fog tonight through Thursday morning. 44 && .PRELIMINARY POINT TEMPS/POPS... Farmington...................... 56 78 46 70 / 20 30 5 0 Dulce........................... 49 69 45 68 / 60 80 50 5 Cuba............................ 54 70 49 69 / 50 60 40 5 Gallup.......................... 53 79 45 73 / 20 20 5 0 El Morro........................ 49 73 46 72 / 40 50 20 5 Grants.......................... 53 74 48 75 / 40 60 20 5 Quemado......................... 55 76 49 76 / 30 40 30 5 Glenwood........................ 57 83 53 85 / 50 50 20 5 Chama........................... 48 65 44 62 / 60 70 50 10 Los Alamos...................... 56 67 52 70 / 70 70 50 10 Pecos........................... 54 68 52 71 / 70 70 70 10 Cerro/Questa.................... 50 67 48 66 / 50 40 40 5 Red River....................... 43 59 42 58 / 40 40 40 10 Angel Fire...................... 46 65 45 64 / 50 50 30 10 Taos............................ 52 71 49 70 / 50 40 30 10 Mora............................ 51 68 48 70 / 60 60 40 10 Espanola........................ 57 75 54 77 / 50 50 40 5 Santa Fe........................ 56 68 53 71 / 60 70 60 10 Santa Fe Airport................ 57 72 54 75 / 50 60 60 10 Albuquerque Foothills........... 60 75 56 79 / 60 70 60 10 Albuquerque Heights............. 61 76 58 80 / 50 70 60 5 Albuquerque Valley.............. 61 78 58 81 / 50 60 60 5 Albuquerque West Mesa........... 60 76 57 80 / 60 60 60 5 Los Lunas....................... 58 79 54 83 / 60 70 60 10 Rio Rancho...................... 60 77 57 80 / 60 70 60 5 Socorro......................... 61 80 59 86 / 50 60 50 20 Sandia Park/Cedar Crest......... 56 71 54 74 / 60 80 70 10 Tijeras......................... 56 72 54 76 / 60 80 70 10 Moriarty/Estancia............... 56 74 52 78 / 40 70 70 5 Clines Corners.................. 56 70 54 73 / 40 70 70 5 Gran Quivira.................... 57 72 56 78 / 50 70 50 20 Carrizozo....................... 60 77 58 82 / 50 50 30 10 Ruidoso......................... 56 73 55 77 / 60 60 40 10 Capulin......................... 55 71 50 72 / 30 40 20 10 Raton........................... 55 73 51 74 / 30 30 20 10 Springer........................ 55 72 50 76 / 40 40 30 10 Las Vegas....................... 55 68 52 72 / 50 60 40 5 Clayton......................... 61 73 58 79 / 30 30 10 10 Roy............................. 59 69 55 77 / 50 50 30 10 Conchas......................... 64 73 62 83 / 50 50 30 10 Santa Rosa...................... 62 73 60 82 / 60 60 40 10 Tucumcari....................... 64 76 63 84 / 60 50 30 20 Clovis.......................... 64 75 61 81 / 60 50 20 10 Portales........................ 65 76 62 83 / 60 40 20 10 Fort Sumner..................... 64 74 62 83 / 80 60 20 10 Roswell......................... 67 81 64 89 / 60 30 10 10 Picacho......................... 62 76 59 84 / 70 50 30 10 Elk............................. 60 74 58 81 / 70 40 40 20 && .ABQ WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through Thursday evening for the following zones... NMZ511>515-518-519-521>523-527>539. && 24
Hazardous weather outlook, Oct 4, 3:59 AM MDT, 13 hours 33 minutes before
Hazardous Weather Outlook National Weather Service Albuquerque NM 359 AM MDT Wed Oct 4 2017 NMZ501>540-051100- Northwest Plateau-Chuska Mountains-Far Northwest Highlands- Northwest Highlands-West Central Plateau-West Central Mountains- West Central Highlands-Southwest Mountains- San Francisco River Valley-San Juan Mountains-Jemez Mountains- West Slopes Sangre de Cristo Mountains- Northern Sangre de Cristos above 9500 feet/Red River- Southern Sangre de Cristos above 9500 feet- East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley- Lower Chama River Valley-Santa Fe Metro Area- Middle Rio Grande Valley/Albuquerque Metro Area- Lower Rio Grande Valley-Sandia/Manzano Mountains-Estancia Valley- Central Highlands-South Central Highlands-Upper Tularosa Valley- South Central Mountains-Raton Ridge/Johnson Mesa- Far Northeast Highlands-Northeast Highlands-Union County- Harding County-Eastern San Miguel County-Guadalupe County- Quay County-Curry County-Roosevelt County-De Baca County- Chaves County Plains-Eastern Lincoln County-Southwest Chaves County- 359 AM MDT Wed Oct 4 2017 This hazardous weather outlook is for portions of north and central New Mexico. .DAY ONE...Today and Tonight A few strong to severe thunderstorms are expected this afternoon and tonight across central and western New Mexico, with the primary threats being large hail and strong winds. Locally heavy rainfall will accompany some of these thunderstorms, especially across portions of eastern New Mexico, where localized flash flooding will be possible. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Isolated strong to severe thunderstorms will be possible across central and northern New Mexico Thursday and Thursday evening. Large hail and strong winds will again be the main threats in stronger thunderstorms. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report rainfall amounts and any flooding through the National Weather Service Albuquerque web site at weather.gov/abq or by calling 1.888.386.7637. 28
In the hours before
Local storm report, Oct 4, 4:10 PM MDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
410 PM MDT WED OCT 04 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 PM FLASH FLOOD SUMNER LAKE 34.60N 104.38W
10/03/2017 DE BACA NM TRAINED SPOTTER
&&
EVENT NUMBER ABQ1702219
KJLocal storm report, Oct 4, 4:12 PM MDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
412 PM MDT WED OCT 04 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 PM FLASH FLOOD SUMNER LAKE 34.60N 104.38W
10/03/2017 DE BACA NM TRAINED SPOTTER
FOUR TO 6 INCHES OF RAINFALL RESULTED IN FLASH FLOODING
ALONG ALAMOGORDO CREEK AND SALADO CREEK DRAINAGES WITH
NUMEROUS LOW WATER CROSSINGS FLOODED.
&&
CORRECTED REMARKS
EVENT NUMBER ABQ1702219
KJLocal storm report, Oct 4, 4:32 PM MDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
432 PM MDT WED OCT 04 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM FLASH FLOOD SAN FIDEL 35.08N 107.60W
10/04/2017 CIBOLA NM TWITTER FEED
MEDIA REPORTED.
&&
EVENT NUMBER ABQ1702220
RJHSpecial weather statement, Oct 4, 4:46 PM MDT, 46 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
446 PM MDT WED OCT 4 2017
NMZ507-519-520-042315-
West Central Highlands-Lower Rio Grande Valley-Middle Rio Grande
Valley/Albuquerque Metro Area-
446 PM MDT WED OCT 4 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CIBOLA...WEST
CENTRAL VALENCIA AND NORTH CENTRAL SOCORRO COUNTIES UNTIL 515 PM
MDT...
At 446 PM MDT, Doppler radar was tracking a strong thunderstorm 27
miles west of Bernardo, or 30 miles west of Belen, moving northeast
at 35 mph.
Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.
This storm will remain over mainly rural areas of southeastern
Cibola...west central Valencia and north central Socorro Counties.
This storm may intensify, so be certain to monitor your preferred
media outlets and NOAA Weather Radio for additional information and
possible warnings from the National Weather Service.
&&
LAT...LON 3480 10707 3451 10693 3445 10733 3445 10734
3457 10742
TIME...MOT...LOC 2246Z 239DEG 29KT 3454 10729
24Special weather statement, Oct 4, 5:00 PM MDT, 32 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
500 PM MDT WED OCT 4 2017
NMZ507-511-519-042330-
West Central Highlands-Jemez Mountains-Middle Rio Grande
Valley/Albuquerque Metro Area-
500 PM MDT WED OCT 4 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SANDOVAL AND
BERNALILLO COUNTIES UNTIL 530 PM MDT...
At 459 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Zia Pueblo to 8 miles west of Northern
Meadows. Movement was northeast at 30 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
these storms.
Locations impacted include...
Rio Rancho, Corrales, Bernalillo, San Ysidro, Enchanted Hills,
Mariposa, Coronado State Monument, Vista Hills, Rio Rancho City
Center and Jemez Pueblo.
These storms may intensify, so be certain to monitor your preferred
media outlets and NOAA Weather Radio for additional information and
possible warnings from the National Weather Service.
Heavy rains will cause water to pond on roads and in low spots. Fast
running water will quickly fill arroyos and ditches.
&&
LAT...LON 3575 10628 3565 10635 3563 10638 3558 10639
3557 10640 3555 10640 3526 10659 3516 10708
3564 10679
TIME...MOT...LOC 2259Z 237DEG 26KT 3546 10673 3531 10687
DPorterSpecial weather statement, Oct 4, 5:13 PM MDT, 19 minutes before
Special Weather Statement National Weather Service Albuquerque NM 513 PM MDT WED OCT 4 2017 NMZ507-519-520-050000- West Central Highlands-Lower Rio Grande Valley-Middle Rio Grande Valley/Albuquerque Metro Area- 513 PM MDT WED OCT 4 2017 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN VALENCIA AND NORTH CENTRAL SOCORRO COUNTIES UNTIL 600 PM MDT... At 513 PM MDT, Doppler radar was tracking a strong thunderstorm 17 miles northwest of Bernardo, or 19 miles west of Belen, moving east at 25 mph. Nickel size hail and wind gusts of 50 to 55 mph will be possible with this storm. Locations impacted include... Los Lunas, Belen, Jarales, Los Trujillos-Gabaldon, Casa Colorada, Rio Communities, Veguita and Los Chaves. This includes Interstate 25 between Mile Markers 181 and 202. This storm may intensify, so be certain to monitor your preferred media outlets and NOAA Weather Radio for additional information and possible warnings from the National Weather Service. Motorists can expect brief but sudden changes in visibility and ponding of water on highways as storms move through the area. && LAT...LON 3445 10717 3465 10723 3483 10677 3451 10669 TIME...MOT...LOC 2313Z 260DEG 20KT 3455 10710 24
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 3, 6:46 PM MDT | Special Weather Statement | ABQ | San Miguel | 29 min |
| Oct 3, 7:28 PM MDT | Special Weather Statement | ABQ | Guadalupe | 32 min |
| Oct 3, 7:29 PM MDT | Special Weather Statement | ABQ | San Miguel | 31 min |
| Oct 3, 8:10 PM MDT | Special Weather Statement | ABQ | 35 min | |
| Oct 3, 8:11 PM MDT | Special Weather Statement | ABQ | Guadalupe | 34 min |
| Oct 3, 8:16 PM MDT | Areal Flood Advisory | ABQ | Guadalupe, San Miguel | 119 min |
| Oct 3, 9:02 PM MDT | Areal Flood Advisory | ABQ | De Baca, Guadalupe | 118 min |
| Oct 3, 9:11 PM MDT | Areal Flood Advisory | ABQ | Chaves, Lincoln | 94 min |
| Oct 3, 9:16 PM MDT | Special Weather Statement | ABQ | Guadalupe | 29 min |
| Oct 3, 9:36 PM MDT | Flash Flood Warning | ABQ | De Baca, Guadalupe | 3 hr |
| Oct 3, 9:46 PM MDT | Special Weather Statement | ABQ | Harding | 44 min |
| Oct 3, 9:50 PM MDT | Special Weather Statement | ABQ | De Baca | 40 min |
| Oct 3, 9:57 PM MDT | Areal Flood Advisory | ABQ | San Miguel | 3 hr |
| Oct 3, 10:19 PM MDT | Special Weather Statement | ABQ | De Baca | 41 min |
| Oct 3, 11:05 PM MDT | Special Weather Statement | ABQ | Quay | 40 min |
| Oct 3, 11:15 PM MDT | Flash Flood Warning | ABQ | De Baca, Guadalupe, Quay | 3 hr |
| Oct 3, 11:37 PM MDT | Areal Flood Advisory | ABQ | Harding, Quay, San Miguel | 113 min |
| Oct 3, 11:45 PM MDT | Special Weather Statement | ABQ | De Baca | 45 min |
| Oct 4, 12:26 AM MDT | Special Weather Statement | ABQ | Curry | 49 min |
| Oct 4, 12:58 AM MDT | Areal Flood Advisory | ABQ | Curry, De Baca, Harding, Quay, Roosevelt | 3 hr |
| Oct 4, 9:16 AM MDT | Areal Flood Advisory | ABQ | De Baca | 3 hr |
| Oct 4, 10:52 AM MDT | Flash Flood Watch | ABQ | 43 hr | |
| Oct 4, 2:04 PM MDT | Areal Flood Advisory | ABQ | Curry | 116 min |
| Oct 4, 2:11 PM MDT | Special Weather Statement | ABQ | 49 min | |
| Oct 4, 2:35 PM MDT | Special Weather Statement | ABQ | 25 min | |
| Oct 4, 2:46 PM MDT | Severe Thunderstorm Warning | ABQ | Cibola, McKinley | 44 min |
| Oct 4, 2:56 PM MDT | Severe Thunderstorm Warning | ABQ | Rio Arriba, Sandoval | 49 min |
| Oct 4, 3:21 PM MDT | Areal Flood Advisory | ABQ | Cibola | 114 min |
| Oct 4, 3:30 PM MDT | Severe Thunderstorm Warning | ABQ | Bernalillo, Cibola, McKinley, Sandoval | 45 min |
| Oct 4, 3:33 PM MDT | Severe Thunderstorm Warning | ABQ | Rio Arriba | 42 min |
| Oct 4, 3:35 PM MDT | Areal Flood Advisory | ABQ | Rio Arriba, San Juan | 115 min |
| Oct 4, 4:00 PM MDT | Flash Flood Warning | ABQ | Cibola, McKinley, Sandoval | 2 hr |
| Oct 4, 4:14 PM MDT | Severe Thunderstorm Warning | ABQ | Bernalillo, Cibola, Sandoval | 46 min |
| Oct 4, 4:46 PM MDT | Special Weather Statement | ABQ | Valencia | 29 min |
| Oct 4, 4:49 PM MDT | Flash Flood Warning | ABQ | Sandoval | 116 min |
| Oct 4, 5:00 PM MDT | Areal Flood Advisory | ABQ | Socorro | 2 hr |
| Oct 4, 5:00 PM MDT | Special Weather Statement | ABQ | Sandoval | 30 min |
| Oct 4, 5:09 PM MDT | Severe Thunderstorm Warning | ABQ | Sandoval, Santa Fe | 51 min |
| Oct 4, 5:13 PM MDT | Special Weather Statement | ABQ | Valencia | 47 min |
| Oct 4, 5:48 PM MDT | Areal Flood Advisory | ABQ | Bernalillo, Sandoval, Santa Fe | 117 min |
| Oct 4, 5:54 PM MDT | Special Weather Statement | ABQ | Taos | 36 min |
Nearby
Flash Flood Warnings in New Mexico, 2017Every flash flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.